Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Average under the Iwasawa transformation

Authors: Ming Liao and Longmin Wang
Journal: Proc. Amer. Math. Soc. 135 (2007), 895-901
MSC (2000): Primary 22E46; Secondary 43A80
Published electronically: August 28, 2006
MathSciNet review: 2262888
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We derive an averaging property under the Iwasawa decomposition on a semisimple Lie group of noncompact type based on a limiting property of random walks in the Lie group.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 22E46, 43A80

Retrieve articles in all journals with MSC (2000): 22E46, 43A80

Additional Information

Ming Liao
Affiliation: Department of Mathematics, Auburn University, Auburn, Alabama 36849

Longmin Wang
Affiliation: Department of Mathematics, Nankai University, Tianjin, People’s Republic of China

PII: S 0002-9939(06)08508-X
Keywords: Iwasawa decomposition
Received by editor(s): April 6, 2005
Received by editor(s) in revised form: September 27, 2005
Published electronically: August 28, 2006
Additional Notes: This paper was completed during the first author’s visit to Nankai University and was supported by Nankai University.
Communicated by: Ronald A. Fintushel
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia